# SDR 2004UALA00416

- Difficulty date: April 29, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 34,104 hours, 25,553 cycles
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: A System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO THE FIELD WITH A LOSS OF THE A SYSTEM HYDRAULIC PRESSURE. REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP.
